Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vaginal itching, discharge, nausea, abdominal pain, stopped Enpresse. What is going on?

Good Afternoon, I stopped taking the birth control pill Enpresse back in May of this year which is also when I had my last period, I m experiencing vaginal itching and a slight discharge, nausea from time to time, recently lower abdominal pain that is accompanied by a pulsing feeling, and weight gain on in the stomach area. I went to the clinic here at my school where they just told me to pee in a cup and 15 minutes said I was pregnant and sent me on my way. Which I feel it is impossible for me to be pregnant because no sperm has entered my body. What is going on?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have never had any intercourse since you had your last period, then yes, you cannot be pregnant. If you did have intercourse during this period but without any ejaculation, you do have chances of conception as the pre-ejaculate contains enough sperm to cause conception during the fertile or ovulation period. Your symptoms may be seen in early pregnancy, but you need evidence as the pregnancy test which was done. If you are still doubtful, you can go for a blood pregnancy test which is very specific and sensitive and also get a trans-vaginal sonogram, which is conclusive. Hope this helps.
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor